| 名称 | The topological dynamics of Ellis actions | |
| 索引号 | O189/E20092 | |
| 分类号 | O189 O189(拓扑-形势几何学) O18(几何-拓扑) O1(数学) O(数理科学和化学) |
|
| 作者 | Akin、 Ethan、 1946-、Auslander、 Joseph、 1930-、Glasner、 Eli、 1945-、 | |
| 出版社 | Providence, R.I. : American Mathematical Society, c2008. | |
| ISBN | ||
| 页数 | vi, 152 p. ; 26 cm. | |
| 价格 | ||
| 标签 | ||
| 简介 | ||
| 注解 | "Volume 195, number 913 (end of volume )." "September 2008." 附註 Includes bibliographical references (p. 145-147) and index. | |










粤公网安备 44030602003680号